# SDR IXXA0400035S

- Difficulty date: February 12, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND FUSELAGE NOSE FWD PASSENGER DOOR UPPER FWD CORNER HAS INTERIM REPAIR STATION 25.0001-9L.  REPAIR ACCOMPLISHED IAW DC8 SRM 53-2-0, PAGE 2-5. TR 53-182.  REMOVED INTERIM REPAIR IAW SRM 51-1-21 PG 1.  MEASURED CRACK 5.250 INCH, FOUND OUT OF LIMITS IAW DC8 SRM 53-2-0 FIG 15 TR 53-182, CONTINUED REPAIR, TIN-LIT 04-00016. MARCH 05, 2004 AND TIN-LIT 04 00017H MARCH 08, 2004 WITH FORM 8110-3.  REMOVED CRACKED SKIN IAW DC8 SRM 53-2-0 FIG 15 FABRICATED DOUBLER, TRIPLER AND FILLER IAW DC8 SRM 53-2-0 FIG 15.  CLEANED, TREATED AND PRIMED DOUBLER AND TRIPLER AND FILLER IAW DC8 SRM 51-1-8B.  INSTALLED FILLER & DOUBLER & TRIPLER IAW DC8 SRM 53-2-0 FIG 15 SRM 51-1-20D, PAGE 9, SRM 51-1-21 PAGE 1 SRM
